Advil® Sinus Congestion & Pain, 10 Coated Tablets

New product

  • Ibuprofen 200 mg / Phenylephrine HCl 10 mg

  • NON-DROWSY relief of: Sinus Pressure, Nasal Swelling & Congestion, and Headache

  • 10 Coated Tablets per Pack

More details

Warning: Last items in stock!

No reward points for this product.


$ 7.99

Add to wishlist

More info

CONTAINS: Ibuprofen & Phenylephrine Advil® SINUS CONGESTION & PAIN Ibuprofen 200 mg Pain Reliever/Fever Reducer (NSAID) Phenylephrine HCl 10 mg Nasal Decongestant 1 TABLET DOSAGE NON-DROWSY relief of: Sinus Pressure, Nasal Swelling & Congestion, and Headache 10 COATED TABLETS

Reviews

What other says about us

Write a review

Advil® Sinus Congestion & Pain, 10 Coated Tablets

Advil® Sinus Congestion & Pain, 10 Coated Tablets

  • Ibuprofen 200 mg / Phenylephrine HCl 10 mg

  • NON-DROWSY relief of: Sinus Pressure, Nasal Swelling & Congestion, and Headache

  • 10 Coated Tablets per Pack

Path: > > > Advil® Sinus Congestion & Pain, 10 Coated Tablets

16 other products in the same category: